- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Paracetamol B.P. 500mg.
Methyl Hydroxybenzoate, Gluten.
Pamol acts within minutes and provides relief for up to four hours. Pamol tablets contains paracetamol 500mg, the trusted and most widely used pain killer for headaches, pain and fever. Pamol is well tolerated, does not irritate the stomach and is suitable for people who are sensitive to aspirin or who suffer allergies or asthma. If pain persists you should consult your doctor.
- Adults - Take 1 or 2 tablets every 4 to 6 hours up to a maximum for 4 doses in any 24 hour period
- Children 7 to 12 years - Take 0.5 to 1 tablet every 4 to 6 hours up to a maximum for 4 doses in any 24 hour period
Warnings and Cautions
- Prolonged or excessive use can be harmful.
- Do not give to children under 2 years except on medical advice.
- Store below 30°C/85°F. Protect from direct sunlight.
Pfizer consumer healthcare. Auckland, New Zealand. Reg TM Warner Lambert Company USA
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Currently there are no prices listed for this product. The product may be unavailable at this time, or discontinued. Please contact us to request more information.